Hail, Olmsted
- When
- May 7, 6:34 PM CST
- Where
- Olmsted County, 1.7 mi SW of Douglas
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 44.100, -92.590
Thunderstorms developed across southeast Minnesota during the evening of May 7th. As these storms moved across the area, they produced some hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
Thunderstorms developed across southeast Minnesota during the evening of May 7th. As these storms moved across the area, they produced some hail. The largest hail reported was dime sized northwest of Rochester (Olmsted County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at May 7, 5:34 PM CST, 1 hour earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 634 PM CDT THU MAY 7 2015 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) ISSUED AT 309 PM CDT THU MAY 7 2015 MAIN FCST CONCERNS THIS PERIOD...SHRA/TSRA CHANCES MAINLY THIS EVENING...SMALLER SHRA/TSRA CHANCES MAINLY SOUTHEAST END OF THE FCST AREA FRI/FRI NIGHT...TEMPERATURES. DATA ANALYSIS AT 18Z HAD LOW PRESSURE IN WESTERN ONT/NORTHWEST MN WITH A TROUGH/FRONT SOUTHWEST TO THE TX PANHANDLE. WV IMAGERY SHOWED THE MAIN SHORTWAVE LIFTING NORTHEAST ACROSS NORTHWEST MN AND OTHER WEAKER SHORTWAVES IN THE FLOW FROM EASTERN NEB TO TX. MAIN 3 HR PRESSURE FALLS HAVE SHIFTED TO ONT/WI/MI/NORTHEAST MN. SHRA/TSRA ACROSS THE MID/UPPER MS VALLEY MAINLY OVER NORTHERN MO AND NORTHEAST MN EARLY THIS AFTERNOON. TIGHTER PRESSURE GRADIENT EAST OF THE SFC FRONT PRODUCING SOUTH WINDS 10-20 MPH GUSTING 30 MPH ACROSS MUCH OF MN/IA/WI...HELPING PULL A SUMMER-LIKE AIRMASS NORTH INTO THE REGION. 07.12Z MODELS INITIALIZED WELL. MODELS OFFER A TIGHTENING CONSENSUS AS THE MAIN SHORTWAVE ENERGY/TROUGH OVER NORTHWEST MN LIFTS INTO ONT TONIGHT. TREND/CONSENSUS IS TOWARD WEAK SHORTWAVE RIDGING TO NOW BUILD ACROSS THE AREA ON FRI WITH THE NEXT WEAK SHORTWAVE IN THE SOUTHWEST FLOW ALOFT TO MOVE INTO SOUTHWEST IA/NORTHWEST MO FRI NIGHT. TREND FAVORS MORE PROGRESSIVE OF THE EARLIER MODELS WITH THE NEXT MID LEVEL LOW THRU THE SOUTHERN ROCKIES AT 12Z SAT. SHORT TERM FCST CONFIDENCE IS GENERALLY GOOD THIS CYCLE. IN THE SHORT TERM...FORCING/LIFT SIGNAL AHEAD OF/ALONG THE SFC-850MB FRONT/TROUGH AXIS STRONGEST THIS AFTERNOON...THEN WEAKENS RATHER QUICKLY THIS EVENING AS THE BULK OF THE ENERGY SHEARS WELL NORTHWEST OF THE FCST AREA. CANNOT RULE OUT A STRONGER TSRA OR 2 LATE THIS AFTERNOON INTO EARLY THIS EVENING...BUT 0-6KM SHEAR APPEARS ON THE WEAK SIDE FOR ORGANIZED TSRA. SEE SWODY1 FOR MORE DETAILS. MODEST CAPE OF 500-1500 J/KG OVER THE FCST AREA AT 00Z. CAPE WANES DURING THE EVENING...THEN IS PUSHED SOUTHEAST OF THE FCST WITH THE MAIN MOISTURE AXIS LATER TONIGHT. SFC-850MB FN CONVERGENCE ALONG THE FRONT WEAKENS RATHER QUICKLY AS WELL THIS EVENING WITH RELAXING GRADIENTS AHEAD OF/ALONG AND BEHIND THE LOWER LEVEL TROUGH/FRONT. GREATER CHANCES OF SHRA/TSRA APPEAR TO BE BEFORE 00Z THIS EVENING...WITH DECREASING CHANCES THIS EVENING THEN TRENDING DRY OVERNIGHT AS THE SFC FRONT PUSHES EAST OF THE AREA AND 500MB HGTS START TO RISE. CONCERN FRI/FRI NIGHT REMAINS WHERE TONIGHTS FRONT ENDS UP. WITH MDT SOUTHWEST FLOW ALOFT...FRONT LOOKS TO REMAIN IN SOUTHEAST WI TO SOUTHERN IA THRU FRI/FRI NIGHT WITH PW VALUES OF AN INCH OR MORE REMAINING OVER OR JUST SOUTH OF THE FCST AREA. TREND TOWARD WEAK SHORTWAVE RIDGING ALOFT OVER THE REGION FRI WOULD SAY LITTLE IN THE WAY OF SHORTWAVE ENERGY TO PASS NEAR OR OVER THE FCST AREA FRI. GIVEN PROXIMITY OF THE FRONT...SOME CAPE AND NEIGHBORING GRIDS WILL LEAVE A SMALL -SHRA/TSRA CHANCE ACROSS THE SOUTHEAST END OF THE FCST AREA MAINLY FRI AFTERNOON. HGTS FALL A BIT AHEAD OF THE SHORTWAVE PROGGED INTO SOUTHWEST IA/NORTHWEST MO BY 12Z SAT...WITH PERHAPS A WAVE RIPPLING NORTHEAST ALONG THE STALLED FRONTAL BOUNDARY. FOR NOW LEFT A SMALL MAINLY EVENING SHRA/TSRA CHANCE ACROSS THE SOUTHEAST END OF THE FCST AREA FRI NIGHT...WHICH BLENDS WITH NEIGHBORING GRIDS. APPEARS TO BE PLENTY OF LOWER LEVEL MOISTURE TRAPPED IN/UNDER AN INVERSION NEAR 900MB TO SPREAD ACROSS THE AREA FRI...THEN MID LEVEL MOISTURE TO INCREASE FRI NIGHT...FOR MOSTLY CLOUDY TO CLOUDY SKIES MUCH OF THE TONIGHT-FRI NIGHT PERIOD. USED A BLEND OF THE GUIDANCE LOWS/HIGHS FOR TONIGHT THRU FRI NIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 309 PM CDT THU MAY 7 2015 MAIN FCST CONCERNS FOR SAT THRU SUN NIGHT...SHRA/TSRA CHANCES LATER SAT NIGHT THRU SUN NIGHT...TEMPERATURES. GFS/ECMWF/CAN-GEM RUNS OF 07.12Z IN REASONABLE AGREEMENT SAT THRU SUN AS THE SOUTHERN ROCKIES LOW LIFTS TO NEAR THE CO/NEB/KS BORDER BY 12Z SUN THEN INTO CENTRAL NEB/SOUTHERN SD BY 00Z MON. NAM APPEARS AS A FAST OUTLIER LIFTING THE LOW NORTHEAST SUN INTO SUN NIGHT. GFS/ECMWF/CAN-GEM OFFER AN IMPROVING CONSENSUS OF THEIR EARLIER RUNS SAT NIGHT/SUN. DETAIL DIFFERENCES BEGIN TO INCREASE SUN NIGHT AS THE LOW FILLS AND CONTINUES LIFTING SLOWLY NORTHEAST...BUT LARGER SCALE TRENDS OF TIMING OF THE MAIN TROUGH LIFTING NORTHEAST REMAIN CONSISTENT WITH THE PREVIOUS RUNS. FAVORING A NON-NAM MODEL CONSENSUS...FCST CONFIDENCE IN THE SAT THRU SUN NIGHT PERIOD REMAINS AVERAGE TO GOOD THIS CYCLE. THIS PERIOD STARTS OUT RATHER QUIET ON SAT WITH THE OLD FRONTAL BOUNDARY LOOKING TO BE PUSHED A BIT FURTHER SOUTH OF THE FCST AREA AND 500MB HGTS RISING A BIT/SHORTWAVE RIDGING AHEAD OF THE ROCKIES LOW/TROUGH BUILDING OVER THE UPPER MIDWEST. POTENTIAL REMAINS FOR A WEAK SHORTWAVE RIPPLING THRU THE SOUTHWEST FLOW TO INTERACT WITH THE OLD FRONTAL BOUNDARY ON SAT...AND LEFT A SMALL -SHRA CHANCE ACROSS THE FAR SOUTH END OF THE FCST AREA...MAINLY TO BLEND WITH NEIGHBORING FCST GRIDS. SFC LOW IN THE CENTRAL PLAINS AND THE OLD FRONT BEGIN TO LIFT NORTH SAT NIGHT AS THE MID LEVEL LOW/SHORTWAVE ENERGY EJECTS INTO NEB/KS. MOISTURE/LIFT INCREASE INTO AND OVER THE SFC-850MB FRONTAL BOUNDARY...AND INTO THE FCST AREA SAT NIGHT. PW VALUES IN THE 1.25 TO 1.5 INCH RANGE IN THE INFLOW AIRMASS...ALONG WITH MU CAPES OF 500-1000 J/KG THRU SAT NIGHT INTO SUN MORNING... MORE DURING THE AFTERNOON/EVENING. WARM ADVECTION/ISENTROPIC LIFT /WING/ TO TRANSLATE NORTHEAST ACROSS THE FCST AREA MAINLY LATE SAT NIGHT/SUN MORNING...WITH PERHAPS A LULL IN THE SHRA/TSRA SUN AFTERNOON/EARLY SUN EVENING BEFORE DEEPER CONVERGENCE WITH APPROACH OF THE SFC-700MB LOW AND DYNAMICS/DIVERGENCE ALOFT WITH THE SHORTWAVE TROUGH SPREAD INTO/ACROSS THE FCST AREA SUN NIGHT. RAISED SHRA/TSRA CHANCES TOWARD 60-80 PERCENT ACROSS THE SOUTHWEST SIDE OF THE FCST AREA LATER SAT NIGHT...INTO THE 60-80 PERCENT RANGE SUN AND TO 80 PERCENT SUN NIGHT. POTENTIAL FOR WIDESPREAD RAIN AMOUNTS OF 1 TO 1.5 INCHES ACROSS MUCH OF THE FCST AREA FROM LATER SAT NIGHT INTO MON MORNING AS THIS SYSTEM AND AT LEAST 2 STRONGER ROUNDS OF FORCING/LIFT MOVE ACROSS THE REGION. USED A BLEND OF THE GUIDANCE HIGHS/LOWS FOR SAT THRU SUN NIGHT. FOR MONDAY THRU THURSDAY...DAYS 4 TO 7... MAIN FCST CONCERNS THIS PERIOD...SHRA/TSRA CHANCES MUCH OF THE PERIOD AND TEMPERATURES. 07.00Z/07.12Z MEDIUM RANGE MODEL RUNS IN REASONABLY GOOD AGREEMENT FOR THE VIGOROUS MID LEVEL TROUGH TO BE LIFTING NORTHEAST INTO THE UPPER MIDWEST MON. TREND IS A BIT SLOWER WITH THIS FEATURE ON MON OTHERWISE FAVORS A COMPROMISE OF THE EARLIER MODEL RUNS. BY WED DISAGREE ON THE PROGRESSIVENESS OF THE TROUGH...WITH GFS/ECMWF TRADING WHO IS FASTER FROM RUN TO RUN. GIVEN THIS...RUN-TO-RUN CONSISTENCY QUITE POOR FOR WED/THU. FCST CONFIDENCE AVERAGE FOR MON/TUE THEN BELOW AVERAGE FOR WED/THU. STRONG...CONSISTENT SIGNAL FOR A MDT/STRONG SFC-700MB LOW TO LIFT NORTHEAST ACROSS THE UPPER MIDWEST MON. THIS UNDER DIVERGENCE ALOFT AHEAD OF THE MID LEVEL SHORTWAVE/TROUGH. STRONGEST OF THE LIFT/ DEEPEST OF THE MOISTURE TO ROTATE NORTHEAST ACROSS THE FCST AREA MON MORNING...WITH A 700-500MB DRY PUNCH TO SPREAD OVER THE FCST AREA DURING THE AFTERNOON. HIGHEST SHRA/TSRA CHANCES MON APPEAR TO BE IN THE MORNING WITH A DIMINISHING TREND FROM SOUTHWEST TO NORTHEAST MON AFTERNOON. CAPE IS SWEPT OUT BY MON NIGHT AS THE SFC LOW MOVES EAST OF THE AREA. STRONG SIGNAL FOR WRAP-AROUND/DEFORMATION BAND MOISTURE/LIFT TO ROTATE SOUTHEAST INTO THE FCST AREA MON NIGHT/ TUE...BEHIND THE SLOWLY DEPARTING 925-700MB LOW. DEEPEST OF THIS MOISTURE/STRONGER OF THE LIFT PROGGED OVER THE NORTHEAST 1/3 TO 1/2 OF THE FCST AREA...WITH HIGHER SHRA CHANCES THOSE AREAS MON NIGHT/TUE. SFC HIGH PRESSURE/WEAK 925-700MB RIDGING BUILDS IN FOR TUE NIGHT/WED...WITH LOSS OF LIFT/DRYING IN THE COLUMN. TUE NIGHT/WED SET TO BE A SEASONABLY COOL AND DRY PERIOD WITH 850MB TEMPS 1-2 STD DEVIATIONS BELOW NORMAL. WITH POTENTIAL FOR HIGH PRESSURE OVERHEAD/LIGHT WINDS TUE NIGHT/WED MORNING AND THE COLD LOW LEVEL AIRMASS...FROST A THREAT IN THE NORMALLY COLDER LOW-LAYING LOCATIONS WED MORNING. EVEN WITH THE GFS/ECMWF DIFFERENCES FOR WED/THU...SOME MOISTURE/LIFT IS LOOKING TO SPREAD BACK INTO THE AREA AS EARLY AS WED AFTERNOON AND ESPECIALLY WED NIGHT/THU. THIS AHEAD OF DEVELOPING TROUGHING IN THE PLAINS IN RESPONSE TO RENEWED TROUGHING OVER THE ROCKIES. SMALL -SHRA CHANCES WED THRU THU PER THE MODEL/ENSEMBLE CONSENSUS OKAY UNTIL THE DETAILS CAN SORT THEMSELVES OUT. MODEL/ENSEMBLE CONSENSUS OF HIGHS/LOWS FOR MON-THU APPEARS WELL TRENDED AT THIS TIME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 634 PM CDT THU MAY 7 2015 SCATTERD THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVEING IMPACTING THE TAF SITES AT TIMES. PLAN ON A BRIEF PERIOD OF IFR CONDITIONS AS THE STORMS MOVE THROUGH. THE SHOWERS AND STORMS WILL GRADUALLY TAPER OFF LATE TONIGHT AS A COLD FRONT SHIFTS EAST OF THE AREA. PLAN ON MVFR STRATUS LATE TONIGHT INTO FRIDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RRS LONG TERM....RRS AVIATION...WETENKAMP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 400 AM CDT THU MAY 7 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-080900- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 400 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THE STORMS THIS AFTERNOON AND EVENING COULD BECOME STRONG WITH GUSTY WINDS... SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY BUT SEVERE WEATHER IS NOT EXPECTED. OCCASIONAL THUNDERSTORMS ARE ALSO ANTICIPATED FOR THE PERIOD FROM SATURDAY NIGHT THROUGH NEXT MONDAY. SOME OF THESE STORMS COULD BE RATHER STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HAIL OR GUSTY WINDS LATER TODAY AND OVER THE WEEKEND WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MW
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 617 PM CDT THU MAY 7 2015 IAZ011-030-MNZ088-096-WIZ032>034-041-042-053>055-061-080030- ALLAMAKEE-CLAYTON-WINONA-HOUSTON-BUFFALO-TREMPEALEAU-JACKSON- LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...BLACK RIVER FALLS... LA CROSSE...SPARTA/TOMAH...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 617 PM CDT THU MAY 7 2015 ...SCATTERED STRONG THUNDERSTORMS WITH SMALL HAIL AND WIND GUSTS TO 45 MPH THROUGH 730 PM... SCATTERED STRONG THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME OF THE STORMS COULD PRODUCE PEA TO DIME SIZE HAIL AND WIND GUSTS TO 45 MPH. MOVE INDOORS IF A STORM APPROACHES YOUR LOCATION. WETENKAMP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT THU MAY 7 2015
MNZ086-094-072345-
DODGE-MOWER-
622 PM CDT THU MAY 7 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOWER AND DODGE
COUNTIES...
AT 621 PM CDT...A STRONG THUNDERSTORM WAS NEAR BLOOMING PRAIRIE...OR
12 MILES SOUTHWEST OF DODGE CENTER...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
HAYFIELD AROUND 630 PM CDT.
CLAREMONT AROUND 635 PM CDT.
DODGE CENTER AROUND 640 PM CDT.
MANTORVILLE...KASSON AND WEST CONCORD AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COUNTY ROADS 5 AND
6...CONCORD...RICE LAKE STATE PARK AND HIGHWAY 30 AND COUNTY 3.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4410 9305 4420 9297 4420 9286 4412 9268
4396 9268 4378 9303 4380 9305
TIME...MOT...LOC 2321Z 229DEG 35KT 4390 9304
WETENKAMPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
631 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 WSW GALESVILLE 44.07N 91.39W
05/07/2015 M0.25 INCH TREMPEALEAU WI PUBLIC
&&
DTJPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL MARSHLAND 44.07N 91.56W
05/07/2015 E0.25 INCH BUFFALO WI PUBLIC
WIND GUSTED TO 40 MPH AS WELL.
&&
NWS LA CROSSE WI
IRIS SYSTEMSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 733 PM CDT THU MAY 7 2015 MNZ086-094-072345- DODGE-MOWER- 733 PM CDT THU MAY 7 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOWER AND DODGE COUNTIES... AT 621 PM CDT...A STRONG THUNDERSTORM WAS OVER BLOOMING PRAIRIE...OR 15 MILES SOUTHWEST OF DODGE CENTER...MOVING NORTH AT 50 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DODGE CENTER...WEST CONCORD...CLAREMONT...BLOOMING PRAIRIE... WASIOJA...CONCORD...EDEN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4420 9305 4420 9273 4377 9295 4380 9305 TIME...MOT...LOC 2321Z 196DEG 46KT 4388 9307 WETENKAMP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
734 PM CDT THU MAY 7 2015
IAZ008-009-018-MNZ094-095-080100-
FLOYD-MITCHELL-HOWARD-FILLMORE-MOWER-
734 PM CDT THU MAY 7 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN FLOYD...
WESTERN HOWARD...MITCHELL...EASTERN MOWER AND WESTERN FILLMORE
COUNTIES...
AT 732 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ADAMS TO NEAR ST. ANSGAR...AND MOVING NORTHEAST
AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OSAGE...SPRING VALLEY...GRAND MEADOW...ST. ANSGAR.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4339 9302 4383 9268 4382 9227 4323 9234
4319 9302
TIME...MOT...LOC 0032Z 228DEG 39KT 4364 9267 4330 9295
WETENKAMPThe Minneapolis radar (KMPX), 114 km away, was scanning. The volume nearest the first event began at 00:32 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2015Every state in 2015This day in weather historyWarnings in Minnesota, May 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571238.